# SDR UPS01235230

- Difficulty date: February 22, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 54,591 hours, 43,038 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, NOSE WHEEL WALKWAY AREA PRESSURE PANEL CRACKED AT UPPER SIDE BS 309 LBL 4.  CARRIED OUT REPAIR IAW SRM 51-20-1.
